# SDR AWXA200600751

- Difficulty date: March 20, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 61,692 hours, 23,571 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4004146
- Part serial: A20219
- Condition: Delaminated
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C12 CHECK DISCOVERED 2 SQUARE INCH AREA OF DELAMINATION ON THE UPPER SURFACE OF THE NR 8 SLAT, TRAILING EDGE WEDGE AT THE INBOARD END AT WBL 440R.  MAINTENANCE REMOVED DAMAGED AREA IAW BOEING 757-200 SRM 51-70-10-2R.  FABRICATED FILLER AND DOUBLER IAW BOEING 757-200 SRM 51-70-10-2R.  BONDED REPAIR PARTS TO THE NR 8 SLAT, TRAILING EDGE WEDGE AT WBL 440R IAW BOEING 757-200 SRM 51-70-10-2R.
